Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 129, NWS Pueblo, CO

July 22, 2018Huerfano County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 22, 2018, 3:03 PM MDT for Huerfano County, Pueblo County, Colorado. It was in force for 27 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2018, 3:03 PM MDT (21:03 UTC)
Expired
Jul 22, 2018, 3:30 PM MDT
In force
27 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Huerfano County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 48 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 3:10 PM MDTTSTM WND GST 636 Ne Blende, COPUEBLO ASOS.
Jul 22, 3:20 PM MDTTSTM WND GST 6512 Ne Colorado City, CO
Jul 22, 3:20 PM MDTTSTM WND GST 658 Ssw Blende, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.1 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 59 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-284 J/kg
Mixed-layer LCL
2692 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

131 
WUUS55 KPUB 222103
SVRPUB
COC055-101-222130-
/O.NEW.KPUB.SV.W.0129.180722T2103Z-180722T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
303 PM MDT SUN JUL 22 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  North central Huerfano County in southeastern Colorado...
  Central Pueblo County in southeastern Colorado...

* Until 330 PM MDT.

* At 303 PM MDT, a severe thunderstorm was located over Salt Creek,
  or near Pueblo, and is nearly stationary.

  HAZARD...70 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Pueblo, Boone, Pueblo Reservoir, Salt Creek, Blende, Avondale,
  Pueblo Depot, Pueblo West and Colorado City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3827 10493 3848 10448 3827 10409 3780 10475
TIME...MOT...LOC 2103Z 307DEG 4KT 3820 10462 

HAIL...0.88IN
WIND...70MPH
 
$$

KTS
2 follow-up statements
355 
WWUS55 KPUB 222112
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
312 PM MDT SUN JUL 22 2018

COC055-101-222130-
/O.CON.KPUB.SV.W.0129.000000T0000Z-180722T2130Z/
Huerfano CO-Pueblo CO-
312 PM MDT SUN JUL 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR NORTH CENTRAL HUERFANO AND CENTRAL PUEBLO COUNTIES...

At 311 PM MDT, a severe thunderstorm was located 9 miles south of 
Salt Creek, or 11 miles south of Pueblo, moving southeast at 15 mph. 
The KPUB ASOS reported at 63 mph gust. There have also been reports 
of 0.75 inch hail south of the Pueblo Reservoir.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Pueblo, Boone, Pueblo Reservoir, Salt Creek, Blende, Avondale, Pueblo
Depot, Pueblo West and Colorado City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3827 10493 3848 10448 3827 10409 3780 10475
TIME...MOT...LOC 2111Z 323DEG 13KT 3811 10465 

HAIL...1.00IN
WIND...70MPH
 
$$

KTS
838 
WWUS55 KPUB 222123
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
323 PM MDT SUN JUL 22 2018

COC055-101-222130-
/O.CON.KPUB.SV.W.0129.000000T0000Z-180722T2130Z/
Huerfano CO-Pueblo CO-
323 PM MDT SUN JUL 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR NORTH CENTRAL HUERFANO AND CENTRAL PUEBLO COUNTIES...

At 323 PM MDT, a severe thunderstorm was located 11 miles south of 
Salt Creek, or 12 miles south of Pueblo, moving southeast at 5 mph. 
The KPUB ASOS reported at 63 mph gust. There have also been reports 
of 0.75 inch hail south of the Pueblo Reservoir.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Pueblo, Boone, Pueblo Reservoir, Salt Creek, Blende, Avondale, Pueblo
Depot, Pueblo West and Colorado City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3827 10493 3848 10448 3827 10409 3780 10475
TIME...MOT...LOC 2123Z 325DEG 6KT 3808 10463 

HAIL...1.00IN
WIND...70MPH
 
$$

KTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 11:21 AM MDT, 3 hours 42 minutes earlier.

Area forecast discussion, Jul 22, 11:21 AM MDT, 3 hours 42 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1121 AM MDT Sun Jul 22 2018

.SHORT TERM...(Today and tonight)
Issued at 342 AM MDT Sun Jul 22 2018

Current water vapor imagery and upper air analysis is indicating
only subtle changes in position of upper level high pressure across
the Southern High Plains through the Southern Rockies, with the
center of high now over south central New Mexico, keeping weak and
moist west to southwest flow aloft in place across the state. Water
vapor imagery also continues to indicate a broad upper trough across
the Pacific Northwest Coast, with an embedded short wave translating
across the Northern Great Basin and into the Northern Rockies at
this time. 00Z NCEP analysis continues to indicate the main
monsoonal moisture plume across the Desert SW with PWATS at GJT
(0.71 inches), DEN (0.84 inches), and ABQ (0.69 inches) running
around 100 to 120 percent of seasonal norms across the area
(greatest at DEN). Regional radars indicating some some ongoing
convection across Northeastern Utah and Northwestern Colorado at
this time. At the surface, weak lee low in place across the plains,
with current temperatures in the 60s and 70s across the plains, and
mainly in the 50s and 60s across the higher terrain.

Today and Tonight...Models indicating flow aloft becoming more
westerly into tonight, as the embedded short wave across the
Northern Rockies continues to translate east across the Northern
High Plains through tonight. This will keep the best monsoonal
moisture across northwestern Colorado through central Colorado and
into northeastern Colorado through the day. With the moisture in
place, along with daytime heating and some UVV associated with the
passing wave, will allow for isolated to scattered showers and
thunderstorms to develop over the higher terrain this afternoon,
with the greatest coverage expected across the Central Mountains
into the Pikes Peak region once again. Latest models also indicating
lee low to persist keeping the best low level moisture across far
southeast Plains through the early afternoon, with main cold front
associated with the passing short wave then moving into the
southeast Plains late this afternoon and providing a focus for
convection through the evening, with low level moisture pooling
along and behind the front. With that said, best chances of
thunderstorms across the Plains will be late this afternoon across
the Palmer Dvd, with storms then rolling south and east across the
southeast Plains through the evening and possibly congealing into
MCS across western Kansas through the overnight hours. With slightly
more westerly flow aloft and the main focus for convection staying
off of the area burn scars, will not issue any flash flooding
highlights at this time. However, locally heavy rain will remain
possible with all storms today, and if these storms do develop and
move across area burn scars, localized flash flooding will still be
possible. Further east across the plains, can't rule a few strong to
marginally severe storms, with gusty outflow winds in excess of 50
mph the main threat, along with some small hail. Temperatures today
are expected to be only slightly cooler than yesterday, with highs
in the upper 80s to around 100 across the plains, and in the 60s to
lower 80s across the higher terrain.

.LONG TERM...(Monday through Saturday)
Issued at 342 AM MDT Sun Jul 22 2018

...Heavy rain threat increases over southeast Colorado on
Monday...

Prolonged period of NW upper flow begins Monday and persists
through the week as upper level high pressure shifts westward
into the swrn U.S. by Wed, then builds northward into the Great
Basin next weekend. This pattern is usually favorable for daily
development of thunderstorms over the eastern mountains, with nwly
steering currents then taking storms e-se through the I-25
corridor and onto the plains in the late afternoon and evening
hours. Starting with Monday, post frontal surface winds gradually
turn from ne to ely by late afternoon along and east of the
mountains, with dewpoints in the 50s to lower 60s widespread from
the I-25 corridor eastward by late in the day. Convection will
develop early over the eastern mountains, and multiple rounds of
storms may be possible into the evening as upper level wave
rotates southward through CO. Instability isn't huge, with CAPES
running 500-1500 J/KG, though with strengthening 0-6km shear
(25-35 kts), a few marginally severe storms look possible. Main
threat will be heavy rain, especially eastern mountain burn scars,
where convection may persist well into the Mon evening. Max temps
Mon will be substantially cooler across much of the region, with
readings at or below seasonal averages for a change.

Even deeper instability (CAPE over 2000 J/KG along/east of the
mts) in place on Tuesday, though with lack of upper wave, suspect
tsra will be mainly terrain forced, with models suggesting storms
staying fairly close to the mountains, even into the evening.
Will keep highest pops along and west of I-25, with drier
conditions to the west along the Continental Divide, and to the
east near the KS border. Max temps will recover somewhat from Mon,
though still won't be too out of the ordinary for July.

For Wednesday, still some questions on timing of the next frontal
boundary dropping southward through the plains, with 00z GFS/NAM
around 6 hrs faster than 00z ECMWF. GFS suggests convection
will develop along/just behind the boundary over sern CO Wed
afternoon, then some sort of MCS slides eastward near the NM
border Wed evening. Slower Euro keeps deeper convection farther
north, with MCS in nern CO/nw KS late Wed. Faster has usually been
the better solution this summer, so will lean toward the GFS at
this point, with higher pops over the mountains and plains.

For Thursday into the weekend, afternoon and evening convection
will continue each day, with perhaps another cold front bringing
enhanced tsra chances next weekend. Best chance for storms will
continue to be along the eastern mountains and I-25 corridor, with
lesser chances farther west over interior valleys and along the
Continental Divide, where moisture will be lacking. Temperatures
through the week will remain within a few degf of mid-summer
averages.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1115 AM MDT Sun Jul 22 2018

KCOS...

Showers and thunderstorms will be on the increase during the next
24 hours. isold storms will occur between 19-22 UTC today and
become more widespread between 22 and 01 UTC, then significantly
decreasing in the early evening. Another round of -tsra will be
possible late tonight. Low cigs (bkn020-ish) may be a concern
during the early morning hours, breaking by mid morning tomorrow.
More thunder is likely tomorrow afternoon with heavy rains
possible.

KPUB...

VFR expected next 24 hours. Only exception will be passing isold
tsra+ late this afternoon/evening. some lower cigs will also be
possible late tonight/early tomorrow morning. More thunder is
likely tomorrow afternoon.

KALS...

VFR next 24 hours. A couple of passing -tsra will be possible this
afternoon and evening.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MW
LONG TERM...PETERSEN
AVIATION...HODANISH
Hazardous weather outlook, Jul 22, 11:29 AM MDT, 3 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1129 AM MDT Sun Jul 22 2018

COZ058>089-093>099-231730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1129 AM MDT Sun Jul 22 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered showers and thunderstorms will develop over
the mountains through the early afternoon, with storms expected to
move east across the adjacent plains and through the far southeast
Plains late this afternoon and evening. The main threats from storms
will be lightning, locally heavy rain and gusty winds up to 40 mph.
Small hail and gusty outflow winds in excess of 50 mph may also be
possible with a few of the stronger storms across the southeast
Plains. Localized flash flooding will continue to be a concern
today, especially if locally heavy rainfall occurs over the newer
burn areas across south central and southeast Colorado.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A moist airmass will remain over the region throughout the
week, and thunderstorms will be possible each day, At this time
the best chance for more widespread heavy rain will be tomorrow
and Thursday. The main threats from these storms will be locally
heavy downpours, small hail, and lightning. There will the
potential for flash flooding each day, especially on recent burn
scars. By late week, some severe thunderstorms may be possible as
winds aloft increase over the eastern plains.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and tonight.

Hodanish

In the hours before

Special weather statement, Jul 22, 2:03 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Pueblo CO
203 PM MDT SUN JUL 22 2018

COZ065>067-069-222030-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
203 PM MDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RIO GRANDE...
SOUTHWESTERN SAGUACHE AND NORTHEASTERN MINERAL COUNTIES UNTIL 230 PM
MDT...

At 203 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles north of South Fork, or 44 miles northwest of Alamosa, moving
east at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northwestern Rio
Grande...southwestern Saguache and northeastern Mineral Counties.

LAT...LON 3774 10670 3793 10666 3789 10634 3769 10636
TIME...MOT...LOC 2003Z 280DEG 9KT 3780 10658

KTS
Special weather statement, Jul 22, 2:09 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
209 PM MDT SUN JUL 22 2018

COZ077>079-083-222045-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
209 PM MDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT AND
NORTHEASTERN CUSTER COUNTIES UNTIL 245 PM MDT...

At 209 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Florence, or 27 miles west of Pueblo, moving east at
10 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Florence and Canon City.

LAT...LON 3827 10543 3843 10539 3839 10504 3819 10511
TIME...MOT...LOC 2009Z 281DEG 10KT 3828 10512

KTS
Special weather statement, Jul 22, 2:19 PM MDT, 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
219 PM MDT SUN JUL 22 2018

COZ074-088-094-222045-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
219 PM MDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 245 PM MDT...

At 219 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Trinchera, or 18 miles east of Trinidad, moving
east at 10 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Model and Trinchera.

LAT...LON 3739 10431 3734 10392 3700 10392 3699 10430
TIME...MOT...LOC 2019Z 281DEG 10KT 3714 10417

KTS
Special weather statement, Jul 22, 2:23 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
223 PM MDT SUN JUL 22 2018

COZ083-086-222100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
223 PM MDT SUN JUL 22 2018

...SPECIAL WEATHER STATEMENT...

At 223 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Pueblo West, or 14 miles northwest of Pueblo, moving
southeast at 15 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Pueblo, Pueblo West, Pueblo Reservoir, Salt Creek, Blende and
Penrose.

LAT...LON 3840 10503 3847 10481 3825 10443 3806 10482
TIME...MOT...LOC 2023Z 313DEG 12KT 3835 10486

KTS
Special weather statement, Jul 22, 2:35 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
235 PM MDT SUN JUL 22 2018

COZ087-088-222100-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
235 PM MDT SUN JUL 22 2018

...SPECIAL WEATHER STATEMENT...

At 235 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Aguilar, or 22 miles north of Trinidad, moving
southeast at 10 mph.

Winds in excess of 30 mph will be possible with this storm.

This storm will remain over mainly rural areas of east central
Huerfano and west central Las Animas Counties.

LAT...LON 3749 10474 3763 10457 3751 10425 3729 10452
TIME...MOT...LOC 2035Z 313DEG 10KT 3749 10458

KTS
Special weather statement, Jul 22, 2:46 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
246 PM MDT SUN JUL 22 2018

COZ086-087-222130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
246 PM MDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO AND CENTRAL
PUEBLO COUNTIES UNTIL 330 PM MDT...

At 246 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Salt Creek, or 14 miles south of Pueblo, moving
southeast at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Colorado City.

LAT...LON 3807 10483 3820 10457 3807 10434 3786 10474
TIME...MOT...LOC 2046Z 325DEG 11KT 3807 10469

KTS

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 6:21 PM MDTSpecial Weather StatementPUBCrowley, Otero39 min
Jul 21, 7:06 PM MDTAreal Flood AdvisoryPUBCostilla, Huerfano84 min
Jul 21, 8:42 PM MDTSevere Thunderstorm WarningPUBKiowa17 min
Jul 22, 1:23 PM MDTSpecial Weather StatementPUBTeller37 min
Jul 22, 1:48 PM MDTSpecial Weather StatementPUBLas Animas27 min
Jul 22, 2:03 PM MDTSpecial Weather StatementPUBSaguache27 min
Jul 22, 2:09 PM MDTSpecial Weather StatementPUBFremont36 min
Jul 22, 2:19 PM MDTSpecial Weather StatementPUBLas Animas26 min
Jul 22, 2:23 PM MDTSpecial Weather StatementPUBPueblo37 min
Jul 22, 2:35 PM MDTSpecial Weather StatementPUBLas Animas25 min
Jul 22, 2:46 PM MDTSpecial Weather StatementPUBPueblo44 min
Jul 22, 3:00 PM MDTSevere Thunderstorm WarningPUBPueblo30 min
Jul 22, 3:10 PM MDTSpecial Weather StatementPUBLas Animas50 min
Jul 22, 3:29 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo31 min
Jul 22, 3:59 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo31 min
Jul 22, 4:11 PM MDTSpecial Weather StatementPUBElbert34 min
Jul 22, 4:28 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Otero, Pueblo47 min
Jul 22, 4:39 PM MDTSpecial Weather StatementPUBEl Paso21 min
Jul 22, 4:43 PM MDTAreal Flood AdvisoryPUBCostilla, Huerfano3 hr
Jul 22, 4:43 PM MDTSpecial Weather StatementPUBKiowa47 min
Jul 22, 4:45 PM MDTSpecial Weather StatementPUB30 min
Jul 22, 4:55 PM MDTSevere Thunderstorm WarningPUBKiowa35 min
Jul 22, 5:05 PM MDTSpecial Weather StatementPUBHuerfano40 min
Jul 22, 5:07 PM MDTSpecial Weather StatementPUBEl Paso38 min
Jul 22, 5:13 PM MDTSpecial Weather StatementPUBOtero47 min
Jul 22, 5:30 PM MDTSpecial Weather StatementPUBCrowley45 min
Jul 22, 5:35 PM MDTSpecial Weather StatementPUBKiowa40 min
Jul 22, 5:40 PM MDTSpecial Weather StatementPUB35 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.